MAUDE Adverse Event Report: CAYENNE MEDICAL VENTIX LINK KNTLS 5.5MM MACH; ANCHOR

CAYENNE MEDICAL VENTIX LINK KNTLS 5.5MM MACH; ANCHOR
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has indicated that the product will not be returned to zimmer biomet for investigation.Reported event was not confirmed.Dhr was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent revision surgery due to anchor migration.It was also reported by the hcp that there was nothing wrong with the device.No other patient harm was reported.

Brand Name
VENTIX LINK KNTLS 5.5MM MACH
Common Device Name
ANCHOR
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
101
scottsdale AZ 85260
MDR Report Key10026552
Report Number3006108336-2020-00012
Device Sequence Number16792514
Product Code MBI
UDI-Device Identifier00887868269387
UDI-Public00887868269387
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2022
Device Model NumberN/A
Device Catalogue Number110025992
Device Lot Number70884-6
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;